Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 12

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 12 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 12 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF     Request Permissions
The ternary operation $( abc ) = ab^{ - 1} c$ of a group
Jeremiah Certaine.
Bull. Amer. Math. Soc. 49 (1943), 869-877
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009953
An invariant of intersection of two surfaces
Chuan-Chih Hsiung.
Bull. Amer. Math. Soc. 49 (1943), 877-880
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009494
On the convergence of certain partial sums of a Taylor series with gaps
George Piranian.
Bull. Amer. Math. Soc. 49 (1943), 881-885
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009634
On Abel and Lebesgue summability
Otto Szász.
Bull. Amer. Math. Soc. 49 (1943), 885-893
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009210
On subharmonic functions
Maxwell Reade.
Bull. Amer. Math. Soc. 49 (1943), 894-897
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009254
A note on subsequences
R. Creighton Buck.
Bull. Amer. Math. Soc. 49 (1943), 898-899
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009208
On the surfaces of coincidence
Su-Cheng Chang.
Bull. Amer. Math. Soc. 49 (1943), 900-903
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0010455
The characteristics of asymptotic osculating quadrics of a curve on a surface
Buchin Su.
Bull. Amer. Math. Soc. 49 (1943), 904-912
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009492
Convergence regions for the general continued fraction
W. J. Thron.
Bull. Amer. Math. Soc. 49 (1943), 913-916
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009213
A theorem on generalized derivatives
A. Zygmund.
Bull. Amer. Math. Soc. 49 (1943), 917-923
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009624
Convergence and summability properties of subsequences
R. Creighton Buck and Harry Pollard.
Bull. Amer. Math. Soc. 49 (1943), 924-931
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009209
Lambert summability of orthogonal series
Richard Bellman.
Bull. Amer. Math. Soc. 49 (1943), 932-934
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009211
A note on primitive skew curves
Dick Wick Hall.
Bull. Amer. Math. Soc. 49 (1943), 935-936
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009442
Note on the non-existence of odd perfect numbers of form $p^{𝛼}q_{1}^{2} q_{2}^{2} \cdots q_{t - 1}^{2} q_{t}^{4}$
Alfred Brauer.
Bull. Amer. Math. Soc. 49 (1943), 937
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0009031
A correction to “On the average number of real roots of a random algebraic equation”
M. Kac.
Bull. Amer. Math. Soc. 49 (1943), 938
More Information
Full-text PDF     Request Permissions
A correction to “A linear transformation whose variables and coefficients are sets of points”
S. T. Sanders Jr..
Bull. Amer. Math. Soc. 49 (1943), 938
More Information
Full-text PDF     Request Permissions
Errata, Volume 49
Bull. Amer. Math. Soc. 49 (1943), 939
More Information
Full-text PDF     Request Permissions
Errata to “Table of the zeros of the Legendre polynomials of order 1-16 and the weight coefficients for Gauss’ mechanical quadrature formula”
Arnold N. Lowan, Norman Davids and Arthur Levenson.
Bull. Amer. Math. Soc. 49 (1943), 939
More Information
Full-text PDF     Request Permissions
Index of volume 49
Bull. Amer. Math. Soc. 49 (1943), 941-947
More Information
Full-text PDF     Request Permissions